RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2007, том 3, 062, 14 страниц (Mi sigma188)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Weakly Nonlocal Hamiltonian Structures: Lie Derivative and Compatibility

Artur Sergyeyev

Mathematical Institute, Silesian University in Opava, Na Rybnícku 1, 746 01 Opava, Czech Republic

Аннотация: We show that under certain technical assumptions any weakly nonlocal Hamiltonian structure compatible with a given nondegenerate weakly nonlocal symplectic structure $J$ can be written as the Lie derivative of $J^{-1}$ along a suitably chosen nonlocal vector field. Moreover, we present a new description for local Hamiltonian structures of arbitrary order compatible with a given nondegenerate local Hamiltonian structure of zero or first order, including Hamiltonian operators of the Dubrovin–Novikov type.

Ключевые слова: weakly nonlocal Hamiltonian structure; symplectic structure; Lie derivative

DOI: https://doi.org/10.3842/SIGMA.2007.062

Полный текст: PDF файл (288 kB)
Полный текст: http://emis.mi.ras.ru/.../062
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: math-ph/0612048
Тип публикации: Статья
MSC: 37K10; 37K05
Поступила: 15 декабря 2006 г.; в окончательном варианте 23 апреля 2007 г.; опубликована 26 апреля 2007 г.
Язык публикации: английский

Образец цитирования: Artur Sergyeyev, “Weakly Nonlocal Hamiltonian Structures: Lie Derivative and Compatibility”, SIGMA, 3 (2007), 062, 14 pp.

Цитирование в формате AMSBIB
\RBibitem{Ser07}
\by Artur Sergyeyev
\paper Weakly Nonlocal Hamiltonian Structures: Lie Derivative and Compatibility
\jour SIGMA
\yr 2007
\vol 3
\papernumber 062
\totalpages 14
\mathnet{http://mi.mathnet.ru/sigma188}
\crossref{https://doi.org/10.3842/SIGMA.2007.062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2299863}
\zmath{https://zbmath.org/?q=an:1138.37043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065200062}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889234825}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma188
  • http://mi.mathnet.ru/rus/sigma/v3/p62

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ferguson J.T., “Flat pencils of symplectic connections and Hamiltonian operators of degree 2”, Journal of Geometry and Physics, 58:4 (2008), 468–486  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Daryoush Talati, Refik Turhan, “On a Recently Introduced Fifth-Order Bi-Hamiltonian Equation and Trivially Related Hamiltonian Operators”, SIGMA, 7 (2011), 081, 8 pp.  mathnet  crossref  mathscinet
    3. Krasil'shchik I.S., Sergyeyev A., “Integrability of S-Deformable Surfaces: Conservation Laws, Hamiltonian Structures and More”, J. Geom. Phys., 97 (2015), 266–278  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Mikhail B. Sheftel, Devrim Yazici, “Recursion Operators and Tri-Hamiltonian Structure of the First Heavenly Equation of Plebański”, SIGMA, 12 (2016), 091, 17 pp.  mathnet  crossref
    5. Sheftel M.B. Yazici D. Malykh A.A., “Recursion operators and bi-Hamiltonian structure of the general heavenly equation”, J. Geom. Phys., 116 (2017), 124–139  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:116
    Полный текст:18
    Литература:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019